# SDR FDEA2020022410368

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000351
- Part serial: FH1207
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INBD FLAP UPPER SURFACE, FWD OTBD CORNER IS GOUGED. COMPLIED WITH EA #:6-5750-T0352296 (P1) TITLE: WING-FLIGHT SURFACES-RH WING INBOARD   FLAP UPPER SKIN, EXISTING REPAIR DAMAGED  FLAP UPPER SKIN, EXISTING REPAIR DAMAGED
